# SDR AALA201607099001

- Difficulty date: July 8, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 48,585 hours, 18,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS NOT GROUNDED: EXIT LIGHT AT 4L MISSING LENS.  INSTALLED MISSING LENS ON EXIT LIGHT AT 4L IAW AMM 33-51-13.
